# SDR CALA2024051301468

- Difficulty date: May 9, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 70,487 hours, 29,485 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SR531890A07901
- Condition: Corroded
- Location: Fr 68 S23r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 68 AT STR23 RH, PREVIOUS CORROSION REPAIR WAS REEVALUATED AND SUBSEQUENTLY REPAIRED IAW ECRA5341-01452. WEB AT STR23RH WAS REPAIRED AT BFM. REPAIR IS EXPECTED TO BECOME PART 3 OF LATEST REV OF ECRA5341-01452 ON/BEFORE MAY 3, 2025. PERMANENT SOLUTION W/ INSP REQMTS. ACCOMP A PERMANENT REPAIR PER ACCOMPLISHED INTERIM REPAIR IAW ECRA5371-01452 AND VTMAE EA 320-5341-13-A3552. PART 1.  DIP REQ''D AS FOLLOWS: FUSELAGE FR68 OK TO CARRY PER ECRA 5341-01452,FUSELAGE FRAME  WEB 68 AT TOMC-APPROVAL FROM SC1ELBYC COMMENT STR23RH WAS REPAIRED AT BFM. REPAIR IS EXPECTED TO BECOME PERMANENT SOLUTION W/ INSP REQMTS. ACCOMP A PERMANENT REPAIR PER PART 3 OF THE LATEST REV OF ECRA 5341-01452 ON OR BEFORE MAY 03, 202.
